# SDR UIEA02004

- Difficulty date: February 4, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N534MC
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21832
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 79,566 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT C-CHECK AT SIAEC INSPECTION OF BS 2484 UPPER BULKHEAD STRUCTURE DISCOVERED THE WEB CRACKED AT STRINGER 15L LBL 45 WL 287.03.  REMOVED STIFFENER 65B02571-153.  TRIMMED OUT CRACK IN WEB AREA.  DYE CHECKED AREA.  NO FINDINGS.  FABRICATED REPAIR DOUBLER, FILLERS AND REPLACEMENT STIFFENER (65B02571-153) FROM DRAWING 65B02571.  INSTALLED PER STANDARD SRM 51-30 PRACTICES.  (M)
